Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Chebyshev measures

Authors: Raphaël Cerf and Carlo Mariconda
Journal: Proc. Amer. Math. Soc. 125 (1997), 3321-3329
MSC (1991): Primary 41A50, 46G10, 52A20
MathSciNet review: 1422852
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce Chebyshev measures. We generalize the representation theorem concerning both measures admitting a density function which is a $T$-system and oriented measures.

References [Enhancements On Off] (What's this?)

  • 1. R. Cerf - C. Mariconda, On bang-bang constrained solutions of a control system, SIAM J. Control Optim. 33 (1995), 554-567. MR 95m:49019
  • 2. R. Cerf - C. Mariconda, Oriented measures with continuous densities and the bang-bang principle, J. Funct. Anal. 126 (1994), 476-505. MR 95k:49015
  • 3. R. Cerf - C. Mariconda, Oriented measures, J. Math. Anal. Appl. 197 (1996), 925-944. CMP 96:07
  • 4. S. Karlin - W.J. Studden, Tchebycheff systems: with applications in analysis and statistics, Pure and applied mathematics, John Wiley & Sons, New York, 1966. MR 34:4757
  • 5. M.G. Krein - A.A. Nudel'man, The Markov moment problems and extremal problems, Transl. Math. Monographs, vol. 50, AMS, Providence, Rhode Island, 1977. MR 56:16284
  • 6. N.G. Lloyd, Degree theory, Cambridge University Press, Cambridge, 1978. MR 58:12558
  • 7. R.T. Rockafeller, Convex Analysis, Princeton University Press, Princeton, New Jersey, 1972.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 41A50, 46G10, 52A20

Retrieve articles in all journals with MSC (1991): 41A50, 46G10, 52A20

Additional Information

Raphaël Cerf
Affiliation: Université Paris sud, Mathématiques, bâtiment 425, 91405 Orsay Cedex, France

Carlo Mariconda
Affiliation: Dipartimento di Matematica pura e applicata, Università di Padova, 7 via Belzoni, 35131 Padova, Italy

Keywords: Oriented measure, vector measure, Lyapunov, Chebyshev, $T$--system
Received by editor(s): August 29, 1995
Received by editor(s) in revised form: June 13, 1996
Additional Notes: The second author (C.M.) was supported by a Grant of the Consiglio Nazionale delle Ricerche (Grant 203.01.62).
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society